Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Anhydrol Forte is a competent presence of controlling and managing the excessive sweating of feet, fingers and axilla. It is an accredited drug moderately than essential medicines or a supplement.
Anhydrol Forte is an effective way of controlling and managing the excessive sweating of feet, hands and armpits. It is a licensed drug rather than a complementary medicine or a supplement. Aluminium chloride hexahydrate is the active ingredient which has been scientifically tested and proven to be highly effective in treating the excessive sweating of hands, feet and armpits.
Anhydrol forte does not require a prescription, although you are very welcome to book an appointment with the health expert at Click Pharmacy to discuss how best to use this product. It can be purchased online in a 1, 2 or 3-month pack and will be sent directly to you by Next Day Delivery.
The anhydrol forte should be used for two consecutive nights and repeat the same 2-night cycle treatment in the next week until the desired results are obtained.
Anhydrol Forte is for adults, children and the elderly:
It must only be used on feet, hands and armpits.
Before applying the product, make sure that the area to be covered with anhydrol forte is completely dry. For this:
Before using anhydrol forte, do not shower or bathe immediately,
Do apply it as the last thing at night, before going to bed, and this is because the sweat glands are not active when you are asleep.
Make sure that the cap is screwed tightly before applying the product, then to wet the roller-ball, tip the bottle up.
Do not shake the bottle.
Unscrew cap and apply the product on affected areas as required or prescribed.
Wash the hands after allowing the product for drying naturally, and this will only take a couple of minutes.
Leave the anhydrol forte on overnight, then wash the product off thoroughly in the morning.
Initially, apply anhydrol forte for two consecutive nights and then it is recommended to not use the product for the next two nights.
Repeat this treatment for a two-night cycle as long as necessary.
Decrease or increase the frequency of application according to your requirement and suitability. But keep it in mind that if you are observing any side effects, it means that you are applying it frequently.
It the product gets into mouth or eyes, it may cause damage. Rinse the mouth or eyes with plenty of water. Take care of the other eye if you are rinsing your eye so that the other eye may not get the product. If it happens, then seek urgent hospital attention.
Anhydrol forte contains the aluminium chloride hexahydrate. The aluminium chloride is the antiperspirant which stops you sweating. When one applies the Anhydrol forte to the skin, aluminium chloride works by getting the sweat glands blocked. This causes the pressure of fluids in between the sweat glands for rising to point where the sweat glands temporarily stop sweat production. The product is put at night before going to bed for blocking the sweat glands because the sweat glands are mostly least active when one is asleep. And then it must be washed off after waking up in the morning.
Like all other medicines, Anhydrol forte can cause side effects, however, the side effects cannot be induced to everyone. The main and the common reaction to this product is the redness and the skin irritation at the site of application. This is just temporary and normally mild. If the product becomes troublesome, try applying product less often or you can use the mid hydrocortisone cream for help relieving the irritation.
The product should not be used if you are allergic to any ingredient present in the product.
If you experience any allergy, then please consult your pharmacist or doctor, and if you feel that the product is not suiting you, then you should stop using it.
If one is in a state of pregnancy or breastfeeding, then the product should not be used.
Do inform your doctor before using this product if you are planning to have a baby.
If you get any side effects, seek immediate medical attention should you require any further advice. This includes any possible side effect not listed in this leaflet.
Anydrol forte should not be used if you are breastfeeding or if you are pregnant. It should also be avoided if you are planning to have a baby in future. The product should also not be used if you feel that you are allergic to any ingredients of the product.
Anhydrol forte contains 20% aluminium chloride hexahydrate while the Drysol contains up to 30% aluminium chloride hexahydrate. The water content is more in the Driclor than Drysol and the anhydrol forte.
Secondly, Anhydrol forte is the branded version of Orlistat which is the generic product, and as such, Anhydrol forte costs a little more due to it’s known brand name
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
15 October 2020